MathSciNet Relay Station
MathSciNet bibliographic data
MR1101024 (92b:28004) 28A20
Klei, Heinz-Albrecht; Miyara, Mounia Une extension du lemme de Fatou. (French) [An extension of the Fatou lemma] Bull. Sci. Math. 115 (1991), no. 2, 211–221.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement